Bounded Statements in the Theory of Algebraically Closed Fields with Distinguished Automorphisms

Journal of Symbolic Logic 52 (4):1056-1056 (1987)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,804

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On predicates in algebraically closed fields.Abraham Robinson - 1954 - Journal of Symbolic Logic 19 (2):103-114.
Some theories associated with algebraically closed fields.Chris Ash & John Rosenthal - 1980 - Journal of Symbolic Logic 45 (2):359-362.
Robinson Abraham. On predicates in algebraically closed fields.W. Peremans - 1960 - Journal of Symbolic Logic 25 (2):169-170.

Analytics

Added to PP
2015-02-05

Downloads
8 (#1,646,346)

6 months
1 (#1,612,013)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Undecidability of some elementary theories over pac fields.Gregory Cherlin & Moshe Jarden - 1986 - Annals of Pure and Applied Logic 30 (2):137-163.

Add more citations

References found in this work

No references found.

Add more references